Maximally hypoelliptic operators with a noninvolutive
Doklady Akademii Nauk, Tome 314 (1990) no. 5, pp. 1059-1061
Cet article a éte moissonné depuis la source Math-Net.Ru
@article{DAN_1990_314_5_a7,
author = {Yu. V. Egorov and Nguen Min' Chi},
title = {Maximally hypoelliptic operators with a noninvolutive},
journal = {Doklady Akademii Nauk},
pages = {1059--1061},
year = {1990},
volume = {314},
number = {5},
language = {ru},
url = {http://geodesic.mathdoc.fr/item/DAN_1990_314_5_a7/}
}
Yu. V. Egorov; Nguen Min' Chi. Maximally hypoelliptic operators with a noninvolutive. Doklady Akademii Nauk, Tome 314 (1990) no. 5, pp. 1059-1061. http://geodesic.mathdoc.fr/item/DAN_1990_314_5_a7/